Skip to main content Accessibility help
×
×
Home

Dependent pairs

  • Ayhan Günaydin (a1) and Philipp Hieronymi (a1)

Abstract

We prove that certain pairs of ordered structures are dependent. Among these structures are dense and tame pairs of o-minimal structures and further the real field with a multiplicative subgroup with the Mann property, regardless of whether it is dense or discrete.

Copyright

References

Hide All
[1]Berenstein, Alexander, Ealy, Clifton, and Günaydin, Ayhan, Thorn independence in the field of real numbers with a small multiplicative group, Annals of Pure and Applied Logic, vol. 150 (2007), no. 1-3, pp. 118.
[2]van den Dries, Lou, The field of reals with a predicate for the powers of two, Manuscripta Mathematica, vol. 54 (1985), pp. 187195.
[3]van den Dries, Lou, T-convexity and tame extensions. II, this Journal, vol. 62 (1997), no. 1, pp. 1434.
[4]van den Dries, Lou, Dense pairs of o-minimal structures, Fundamenta Mathematical vol. 157 (1998), pp. 6178.
[5]van den Dries, Lou and Günaydin, Ayhan, The fields of real and complex numbers with a small multiplicative group, Proceedings of the London Mathematical Society. Third Series, vol. 93 (2006), no. 1, pp. 4381.
[6]van den Dries, Lou and Lewenberg, Adam H., T-convexity and tame extensions, this Journal, vol. 60 (1995), no. 1, pp. 74102.
[7]Evertse, Jan-Hendrik, Schlickewei, Hans Peter, and Schmidt, Wolfgang M., Linear equations in variables which lie in a multiplicative group, Annals of Mathematics. Second Series, vol. 155 (2002), no. 3, pp. 807836.
[8]Hieronymi, Philipp, Defining the set of integers in expansions of the real field by a closed discrete set, Proceedings of the American Mathematical Society, vol. 138 (2010), pp. 21632168.
[9]Hieronymi, Philipp, The realfield with an irrational power function and a dense multiplicative subgroup, Journal of the London Mathematical Society (2), vol. 83 (2011), pp. 153167.
[10]Macpherson, Dugald, Marker, David, and Steinhorn, Charles, Weakly o-minimal structures and real closed fields, Transactions of the American Mathematical Society, vol. 352 (2000), no. 12, pp. 54355483 (electronic).
[11]Miller, Chris, Tameness in expansions of the realfield. Logic Colloquium '01 (Vienna) (Baaz, Matthias, Krajíček, Jan, and Friedman, Sy D., editors), Lecture Notes in Logic, vol. 20, Association for Symbolic Logic, 2005, pp. 281316.
[12]Poizat, Bruno, A course in Model Theory. An introduction to contemporary mathematical logic, Universitext, Springer-Verlag, New York, 2000, Translated from the French by Moses Klein and revised by the author.
[13]Shelah, Saharon, Stability, the f.c.p., and superstability; model theoretic properties of formulas in first order theory, Annals of Pure and Applied Logic, vol. 3 (1971), no. 3, pp. 271362.
[14]Tychonievich, Michael A., Defining additive subgroups of the reals from convex subsets, Proceedings of the American Mathematical Society, vol. 137 (2009), no. 10, pp. 34733476.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed